Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 20 | Page No.: 2988-2996
DOI: 10.3923/jas.2007.2988.2996
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Algebraic Structure of Lattices of SK Partitions

Shanaz Ansari Wahid, Norris Sookoo and Ashok Sahai

Abstract:
In the context of Complexity Reduction in Lattice-Based Information Retrieval, the reduction process must preserve the algebraic structure of a lattice. The SK (Sharma-Kaushik)-Lattices are known to be of high applicational value. Hence the present study is aimed at detailing the `Algebraic Structure of SK-Lattice. In the context of Information-Theoretic approach to coding, the n-tuples of integers are relevant. Therefore, the Algebraic properties are obtained for lattices of SK-partitions, which are characterized as n-tuples of integers. Such lattices are shown to satisfy the Jordan-Dedekind chain condition and the modular-identity. Right residuals and deficits are also considered.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Shanaz Ansari Wahid, Norris Sookoo and Ashok Sahai, 2007. Algebraic Structure of Lattices of SK Partitions. Journal of Applied Sciences, 7: 2988-2996.

DOI: 10.3923/jas.2007.2988.2996

URL: https://scialert.net/abstract/?doi=jas.2007.2988.2996

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom